On a Biquaternionic Bag Model

  • Vladislav V. Kravchenko

    Cinvestav del IPN - Querétaro, Santiago De Querétaro, Mexico


There is considered a biquaternionic reformulation of a linear bag model describing the phenomenon of quarks confinement. The problem reduces to a boundary singular integral equation associated with the biquaternionic hyperholomorphic function theory which allows to study the invertibility and Fredholmness of the bag model.

Cite this article

Vladislav V. Kravchenko, On a Biquaternionic Bag Model. Z. Anal. Anwend. 14 (1995), no. 1, pp. 3–14

DOI 10.4171/ZAA/658